# SDR MASA2014020830914

- Difficulty date: February 8, 2014
- Submitted: February 9, 2014
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 25,525 hours, 21,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

14F FLOOR LEVEL EMERGENCY EXIT SIGN HAS LAMPS INOPERATIVE.  MAINTENANCE REPLACED THE LAMPS.
